MathSciNet Relay Station
MathSciNet bibliographic data
MR528899 49C05 (26A16 93C99)
Hager, William W. Lipschitz continuity for constrained processes. SIAM J. Control Optim. 17 (1979), no. 3, 321–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement